# SDR CALA2014022190408

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 41,138 hours, 16,972 cycles
- Engine: Iae V2522A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED.  TOMC RESET, NO HELP.  RETURN TO GATE, CIDS PANEL SHOWED NO FAULTS.  CYCLED AIRCRAFT POWER & FAULT CLEARED.
